# SDR CA010522007

- Difficulty date: May 1, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 60,449 hours, 32,936 cycles
- Engine: Pwa JT8D17
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Unreliable
- Location: Nr 1
- Part time: 46,504 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 230, NR 1 CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED. FLIGHT ELECTED TO RETURN DUE APU ELECTRICS WERE UNRELIABLE. REPLACED NR 1 CSD AS PER WORK CARD 1182-1. APU AND NR 1 CSD CHECKED SERVICEABLE DURING GROUND RUN.
